# SDR N6WA20140113001

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 1064
- Aircraft time: 28,448 hours, 20,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R EXTERIOR EMERGENCY LIGHT BULB OVER LT WING FWD IAW IAW CRJ700 AMM 33-51-15.  OPERATIONS CHECKED GOOD AT THIS TIME.
